# SDR ASAA2022070939005

- Difficulty date: July 9, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 32 hours, 14 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4RRHR5
- Condition: Faulty
- Location: Flight Deck
- Part time: 120 hours, 39 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DOES NOT ACCURATELY DISPLAY ACTIVE WEATHER IN AUTO MODE. APPEARS FUNCTIONAL IN MANUAL MODE ONLY + AUTO MODE UNDER 40 NM RANGE. GROUNDED - YES. PERFORMED WEATHER RADAR OPERATIONAL TEST REF B737-9 AMM 34-41-00-710-801 OPS CHECK NORMAL UNABLE TO DUPLICATE ON GROUND. AS PRECAUTIONARY, REPLACED WEATHER RADAR CONTROL PANEL REF AMM 34-41-53/401 ALL REQUIRED TESTS PASSED.
